# SDR DALA2016033002421

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 67,631 hours, 50,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON SKIN AT BS 588 BETWEEN L30 AND L29.  DUE PRI 545426-14, REV 6.  DUE ERA 545426-14, REV ORIGINAL SECTION I PERM REPAIR.  C/W PRI 545426-14, REV 6, 116607.  C/W ERA 545426-14 REV ORIGINAL SECTION I PERM REPAIR.  COMPARED PRI 545426-14, REV 6 AND ERA 545426-14, REV. ORIGINAL SECT I, PERM REPAIR, WITH NO CHANGES NOTED.
